# SDR IPXA2025061202813

- Difficulty date: June 2, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5398140120000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z ANGLE CRACKED AT FRAME 80 ON L/H SIDE.REMOVED ANGLE CRACKED AT FRAME 80 ON L/H SIDE IAW SRM 51-40-21.LOCATED AND DRILL NEW ANGLE-T IAW A300-600 SRM 51-40-44.  INSTALLED NEW ANGLE-T P/N#A5398140120100 BTCH#4403136 AT FRAME 80 ON L/H SIDE IAW SRM 51-40-21-001.
